# SDR SWAA071738

- Difficulty date: April 6, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N302SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22942
- Aircraft time: 72,571 hours, 69,742 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430100
- Part serial: BN111
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND RIGHT WING INBOARD FORE FLAP UPPER AFT SURFACE DELAMINATED.  REMOVED AND REPLACED FORE FLAP PER MM.
